MathSciNet Relay Station
MathSciNet bibliographic data
MR824708 60F05 (43A90 60B15 60J15)
Gerl, Peter; Woess, Wolfgang Local limits and harmonic functions for nonisotropic random walks on free groups. Probab. Theory Relat. Fields 71 (1986), no. 3, 341–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement